5 doctors weighed in:

Since starting xyrem my teeth are in an incredible amount of pain! any idea if it's the sodium or unrelated? Air even hurts them- what do I do?!

5 doctors weighed in
Dr. Gary Sandler
Dentistry
4 doctors agree

In brief: Unrelated

Unless you are also clenching or grinding your teeth unconsciously during the day or at night when you would not be aware of such a habit.
I know of no reason to directly attribute your tooth pain to taking xyrem. I would see your own dentist for a complete and thorough dental exam.

In brief: Unrelated

Unless you are also clenching or grinding your teeth unconsciously during the day or at night when you would not be aware of such a habit.
I know of no reason to directly attribute your tooth pain to taking xyrem. I would see your own dentist for a complete and thorough dental exam.
Dr. Gary Sandler
Dr. Gary Sandler
Thank
Dr. Arnold Malerman
Dentistry - Orthodontics

In brief: Xylem

Dental pain not listed as a side effect for this anti-narcolepsy medication.
You need to do 2 things. First, report your symptoms to your prescribing physician. Second, see your Dentist for a comprehensive examination.

In brief: Xylem

Dental pain not listed as a side effect for this anti-narcolepsy medication.
You need to do 2 things. First, report your symptoms to your prescribing physician. Second, see your Dentist for a comprehensive examination.
Dr. Arnold Malerman
Dr. Arnold Malerman
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available